Scaling limits for weakly pinned Gaussian random fields under the presence of two possible candidates

Access this Article

Search this Article

Author(s)

Abstract

We study the scaling limit and prove the law of large numbers for weakly pinned Gaussian random fields under the critical situation that two possible candidates of the limits exist at the level of large deviation principle. This paper extends the results of [<b>3</b>], [<b>7</b>] for one dimensional fields to higher dimensions: <i>d</i> ≥ 3, at least if the strength of pinning is sufficiently large.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 67(4), 1359-1412, 2015

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130005108946
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • ISSN
    0025-5645
  • NDL Article ID
    026817478
  • NDL Call No.
    Z53-A209
  • Data Source
    NDL  J-STAGE 
Page Top